# SDR UPS98826652

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CABIN STATION 940 AND LONG 22L FUSELAGE FRAME FITTING CORRODED.  REMOVED FITTING FOR FABRICATION OF NEW FITTING SEE OPS 50018 FOR FABRICATION ALODINED AND PRIMED FITTING IAW DC8 SRM 51 MAT ID FOR WEB DOUBLER IAW DC8 SRM 53 4 1 .032 2024 T 3.  FABRICATED REPAIR IAW DC8 EO DC8 5350 7876.  ALODINED AND PRIMED DOUBLER IAW DC8 SRM 51 1 8.  INSTALLED FITTING AND DOUBLER IAW DC8 SRM 51 1 20D AND 51 1 21.
